Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Child has pink eye, not eating, green urine. Taken tylenol

My 5 yr old son has been sick for 4 days now. It started off with a bad case of pink eye then spread to normal flu like symptoms ( vomiting , high fever , no energy, sleepy, chest congestion). He hasnt seemed to get much better. Yesterday he never once urnitated or deficated. Today he has urinated only once and it was really green, his vomiting has also changed from clear to green. He is barely eating anything (crackers, chicken broth) and only drinking watered down juice, water, or 50-50 gatorade (he vomits with pedialite). The only medicine he is taking is the eye drops for the pink eye, tylenol and Ibuprofen . I am going to the doctor with him later this afternoon, but just looking for a heads up, especially about the green urine and vomit.
Asked On : Fri, 5 Oct 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear macindaj ,
Hello,You should immediately hospitalize your child as per the symptoms which you have written.Your child has multisystem involvement it can be Sepsis.He should be investigated and managed accordingly.Decrease frequency of urination indicate child is dehydrated.Green urine can be due to UTI or some drugs or food .Green colour vomiting and not passed stool since1 day is major concern for me for which USG whole abdomen should be done to rule out Subacute intestinal obstruction.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor